# SDR SWIA202503190018

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 49,349 hours, 42,262 cycles
- Engine: Ge CF343B1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 2 Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUE TO PACK AND PRESSURIZATION ISSUES A/C REQUIRES SMOD APPROVAL BEFORE FURTHER FLIGHT. REF. EAML 1564978MCI TYPE: SERVICEABLE / NEEDS ATTENTION    (FLIGHT 5762 - FILED CLOSED)    MAR 18, 2025  STATION: DEN--REMOVED AND REPLACED RH 10TH STAGE BLEED AIR SOV PER CRJ 200 AMM 36-11-04. STARTED ENG #2 AND PERFORMED OPS CHECK OF RH ENG BLEED VALVE PER CRJ 200 AMM 36-11-00. OPS CHECK GOOD AT THIS TIME. ENG #2 BLEED AIR VALVE OPENED AND CLOSED MULTIPLE TIMES AS COMMANDED AND SUPPLIED AIR TO PACK WITHOUT ISSUE. PERFORMED PRESSURIZATION OF THE AC USING ONLY THE #2 PACK PER CRJ  200 AMM 21-31-00. DURING OPS CHECK AIRCRAFT  PRESSURIZED, HOWEVER PRESSURIZATION RATE REMAINED VERY UNSTABLE DURING PRESSURIZATION IN MANUAL MODE. REMOVED AND REPLACED #2 CABIN  PRESSURE CONTROLLER PER CRJ 200 AMM 21-31-16. RE PERFORMED PRESSURIZATION OF THE AC USING ONLY THE #2 PACK PER CRJ  200 AMM 21-31-00. NO FLUCTUATIONS NOTED IN PRESSURIZATION RATE DURING PRESSURIZATION IN MANUAL MODE. OPS CHECK GOOD AT THIS TIME.
